MAUDE Adverse Event Report: Merit Maquiladora Mexico, S. DE R.L. DE C.V. Inflation Device.basixCOMPAK¿; SYRINGE, BALLOON INFLATION, EXEMPT

Merit Maquiladora Mexico, S. DE R.L. DE C.V. Inflation Device.basixCOMPAK¿; SYRINGE, BALLOON INFLATION, EXEMPT
Catalog Number IN4130/K
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/13/2026
Type of Reportable Event Malfunction

Brand Name
Inflation Device.basixCOMPAK¿
Common Device Name
SYRINGE, BALLOON INFLATION, EXEMPT
Manufacturer (Section D)
Merit Maquiladora Mexico, S. DE R.L. DE C.V.
avenida sor juana ines
19970 interior b, edificio 2
tijuana, baja california 22630
MX  22630
Manufacturer (Section G)
Merit Maquiladora Mexico, S. DE R.L. DE C.V.
avenida sor juana ines
19970 interior b, edificio 2
tijuana, baja california 22630
MX   22630
Manufacturer Contact
lisa perz msn, rn, pmp
1600 merit parkway
south jordan, UT 84095
MDR Report Key50211800
Report Number3011642792-2026-00137
Device Sequence Number6122261
Product Code PTM
UDI-Device Identifier00884450637524
UDI-Public00884450637524
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Type of Report Initial
Report Date (Section B) 08/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberIN4130/K
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/13/2026
Initial Report FDA Received Date08/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown